# SDR O9IA2012012400012

- Difficulty date: January 24, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N71AA
- Make and model: Gulstm 690B
- Aircraft serial: 11527
- Aircraft time: 8,124 hours
- Engine: Garrtt TPE3315251K
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Blower Motor
- Part number: 8824FH24V
- Condition: Burned
- Location: Defogger
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, PILOT SELECTED WINDSHIELD DEFOG.  ELECTRIC ODOR IN COCKPIT AND SMOKE SEEN FROM AREA BEHIND INSTRUMENT PANEL.  PILOT NOTICED THAT DEFOG BLOWER WAS NOT FUNCTIONAL.  CABIN PRESSURE WAS DUMPED AND ACFT RETURNED TO STATION.  INVESTIGATION REVEALED WINDSHIELD BLOWER MOTOR FAILURE.  R & R BLOWER MOTOR.  OPS CHECK OF SYS NORMAL.  GROUND RUNS SHOW NO SMOKE IN COCKPIT.
